# SDR W8PA970088

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION BS 967, FOUND ON UPPER CHORD OF THE FLOORBEAM AT BS 344, RBL 8.5, WL 208.  CORROSION FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR PARTS.  (M)
